# SDR SWAA2022051090802

- Difficulty date: April 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED ON BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2022-168780 / [01] INSTALLED NEW FITTING AND FASTENERES LOCATED BS947.5 STRINGER 26L IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV -  SEE INDIVIDUAL SIGNOFFS BELOW;[02] INSTALLED NEW FITTING AND FASTENERES LOCATED BS947.5 STRINGER 26L IAW B737-700 SRM 51-40-02 AND DWG 149A8103 REV - SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED
